# SDR DALA2022112107461

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N959DV
- Make and model: Boeing 737-9
- Aircraft serial: 39880
- Aircraft time: 17,236 hours, 11,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-495 Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2504868) DURING INSPECTION FOUND CORROSION ON FWD CARGO COMPARTMENT SUB THRESHOLD WEB STA 440-495 , RBL 24, WL 156. REMOVED AND REPLACED P/N 654A0003-58 IAW B737 SRM 51-40-02-0G AND BOEING DWG 143A8330.
